Alert archive / Massachusetts / Flash Flood Watches in 2019
Flash Flood Watch 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Jul 23, 2019, 3:27 AM EDT for 5 counties in Rhode Island; 6 counties in Massachusetts. It took effect at Jul 23, 2019, 5:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2019, 3:27 AM EDT (07:27 UTC)
- In effect from
- Jul 23, 2019, 5:00 AM EDT
- Expired
- Jul 23, 2019, 1:39 PM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 33 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
293 WGUS61 KBOX 230727 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Boston/Norton MA 327 AM EDT Tue Jul 23 2019 MAZ017>024-RIZ001>008-231530- /O.NEW.KBOX.FF.A.0003.190723T0900Z-190723T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 327 AM EDT Tue Jul 23 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... The National Weather Service in Boston/Norton has issued a * Flash Flood Watch for portions of southeastern Massachusetts and Rhode Island, including the following areas, in southeastern Massachusetts, Barnstable, Bristol, Dukes, Nantucket, and Plymouth. In Rhode Island, Block Island, Bristol, Kent, Newport, Providence, and Washington. * Until 2 PM EDT this afternoon * Another round of heavy rain showers and embedded thunderstorms will move into Rhode Island and southeast Massachusetts early this morning. Localized pockets of torrential rainfall may result in 1 to 2 inches of rain in just an hour in a few locations. The result will be the potential for localized flash flooding, especially in urbanized centers. The threat for heavy rain showers and flooding should exit the Cape and Islands early this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Frank
2 follow-up statements
275 WGUS61 KBOX 231304 FFABOX Flood Watch National Weather Service Boston/Norton MA 904 AM EDT Tue Jul 23 2019 MAZ017>024-RIZ001>008-231800- /O.CON.KBOX.FF.A.0003.000000T0000Z-190723T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 904 AM EDT Tue Jul 23 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of southeastern Massachusetts and Rhode Island, including the following areas, in southeastern Massachusetts, Barnstable, Bristol, Dukes, Nantucket, and Plymouth. In Rhode Island, Block Island, Bristol, Kent, Newport, Providence, and Washington. * Until 2 PM EDT this afternoon * Another round of heavy showers and embedded thunderstorms will move into Rhode Island and southeast Massachusetts through midday. Localized pockets of torrential rainfall may result in 1 to 2 inches of rain in just an hour in a few locations. The result will be the potential for localized flash flooding, especially in urbanized centers. The threat for heavy rain showers and flooding should exit the Cape and Islands early this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
485 WGUS61 KBOX 231739 FFABOX Flood Watch National Weather Service Boston/Norton MA 139 PM EDT Tue Jul 23 2019 MAZ017>024-RIZ001>008-231845- /O.CAN.KBOX.FF.A.0003.000000T0000Z-190723T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 139 PM EDT Tue Jul 23 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeastern Massachusetts and Rhode Island has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 23, 1:54 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 23, 1:54 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
154 AM EDT Tue Jul 23 2019
.SYNOPSIS...
Low pressure will track along a frontal boundary south of New
England overnight into midday Tuesday bringing showers with
possible thunderstorms, most numerous across southern
Massachusetts and Rhode Island. The low and frontal boundary
will move offshore Wednesday morning, followed by a stretch of
dry, seasonable weather along with comfortable humidity arriving
Wednesday afternoon and lingering through the weekend with
temperatures gradually warming through the period.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
150 AM Update...
Light to moderate rain showers were impacting areas along and
northwest of a Boston...to Worcester...to Hartford line. This
area was being driven by an area of mid level lift to the north
of an unusually strong cold front for this time of year. Much of
RI and SE MA were dry early this morning, but that should change
toward daybreak. Another surface wave will allow a cluster of
showers and embedded thunderstorms to approach the region from
the southwest. Will have to watch this area for pockets of heavy
rainfall/localized street flooding through the morning hours,
especially near the south coast.
Overnight lows well down into the 60s in most locations, except
the upper 60s to near 70 down around the south coast.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
The trough axis remains to the west on Tuesday with another frontal
wave moving up the coast bringing additional heavy rainfall. This
time the axis of greatest PWATs shifts southeast as the best lift
from low level convergence and favorable upper jet dynamics aligns
to bring the heaviest rainfall to RI and southeast MA. Another 1-2"
is possible with locally higher amounts up to 3" leading to the risk
of urban and poor drainage flooding. A 35-45kt LLJ moves over
southern RI and southeast MA which could mix down gusty winds in
heavy downpours as well, while retreating instability should keep
the threat of thunderstorms to the south coast. The low lifts out of
the area bringing rain to an end from west to east Tuesday evening
into early overnight. Tuesday night should be mostly dry, but a
third and final low crosses further to our southeast keeping a
chance for some rain showers in the forecast for the south
coast/Cape Cod/islands.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights ...
* Dry stretch of weather Wed afternoon into the weekend
* Seasonable temperatures and comfortable humidity Wed & Thu
* Gradually becoming warmer and more humid Fri/Sat/Sun/Mon
Long wave trough and attending weak surface low south of Long Island
12z Wed advects eastward giving way to a drying trend Wed afternoon.
Temps warm into the low 80s Wed afternoon but maybe only into the
70s eastern MA given later departure time of rain and cloud shield.
Then a beautiful stretch of dry weather and comfortable humidity Thu
and Fri as upper trough lifts/exits to the northeast and is replaced
by rising heights and anticyclonic mid level flow. As 1026 mb high
builds from the OH valley into New England expect warm days and
comfortable nights with dew pts in the 50s. Weak pressure gradient
will support afternoon seabreezes each day.
High pressure remains anchored over southern New England Fri and Sat
but strong July sun will gradually warm airmass with humidity
remaining tolerable. By Sunday and Monday high moves offshore and
return flow will yield increasing humidity, although typical for
late July with dew pts in the 60s.
Ensembles suggest mean trough sets up over the Great Lakes Sunday
into early next week with subtropical ridge offshore. This will
likely support dry weather here in southern New England with frontal
boundaries remaining northwest of New England or fronts dissipating
eastward into New England. Thus seasonably warm and humid Sunday
into early next week at least by late July standards.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...Moderate to high confidence.
Today...Widespread MVFR to IFR conditions today. Showers will
impact much of the region this morning, especially across
portions of RI/SE MA where bands of heavier showers and embedded
thunderstorms may arrive after 10z. This steady activity should
exit the Cape/Islands by mid afternoon. Otherwise, a few spot
showers will remain possible.
Tonight...Improvement to mainly VFR expected sometime during
the evening hours to the northwest of the Boston to Providence
corridor. MVFR-IFR conditions should linger southeast of the
Boston to Providence corridor along with another round of
showers focused across the Cape/Islands.
KBOS Terminal...Moderate to high confidence in TAF.
KBDL Terminal...Moderate to high confidence in TAF.
Outlook /Wednesday Night through Saturday/...High confidence.
VFR.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...High confidence.
Tuesday...Expect N-NE winds up to around 10 kt. Seas remain up
to 5-6 ft on the southern waters through the day. Visibility
restrictions continue in showers and patchy fog, with local
thunderstorms during the morning along with locally heavy
downpours.
Outlook /Wednesday Night through Saturday/...High confidence.
Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft.
Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft.
Thursday through Saturday: Winds less than 25 kt.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 8 AM this morning to 2 AM EDT
Wednesday for ANZ235-237.
Small Craft Advisory until 2 AM EDT Wednesday for ANZ250-254.
Small Craft Advisory until 8 AM EDT Wednesday for ANZ255-256.
&&
SYNOPSIS...Nocera/BW
NEAR TERM...Frank
SHORT TERM...BW
LONG TERM...Nocera
AVIATION...Frank/Nocera
MARINE...Nocera/BWHazardous weather outlook, Jul 22, 11:58 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 1158 PM EDT Mon Jul 22 2019 MAZ002>004-008>011-026-240400- Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Northern Middlesex MA- 1158 PM EDT Mon Jul 22 2019 This Hazardous Weather Outlook is for northern and western portions of Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ005>007-012>024-RIZ001>008-240400- Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 1158 PM EDT Mon Jul 22 2019 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Tonight. Hazardous weather is not anticipated at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday... Local downpours may produce urban and poor drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-240400- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1158 PM EDT Mon Jul 22 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. Hazardous weather is not anticipated at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday... Showers and scattered thunderstorms continue. There is the threat of gale force winds. In addition, fog and / or local downpours may cause visibility of 1 to 3 nm. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Jul 22, 10:30 PM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1030 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM MARINE TSTM WIND NEWPORT 41.56N 71.33W
07/22/2019 M46 MPH ANZ236 RI MESONET
0848 PM FLOOD WESTERLY 41.37N 71.81W
07/22/2019 WASHINGTON RI AMATEUR RADIO
ROUTE 1 SOUTH NEAR THE HAVERSHAM TAVERN MULTIPLE CARS
STUCK IN FLOOD WATERS. ROAD CLOSED DUE TO FLOODING.
0850 PM FLOOD PUTNAM 41.92N 71.90W
07/22/2019 WINDHAM CT AMATEUR RADIO
WALMART PARKING LOT AT SCHOOL STREET AND ON CHURCH
STREET IN FRONT OF THE FIREHOUSE 6 TO 8 INCHES OF STREET
FLOODING IN SCATTERED SPOTS.
0904 PM TSTM WND DMG BRISTOL 41.68N 71.27W
07/22/2019 BRISTOL RI AMATEUR RADIO
WIRES AND TRANSFORMER KNOCKED DOWN ON COOKE STREET AT
UNION STREET.
0920 PM TSTM WND DMG ASSONET 41.80N 71.07W
07/22/2019 BRISTOL MA AMATEUR RADIO
TREE DOWN ACROSS SLAB BRIDGE ROAD
0930 PM FLOOD FALL RIVER 41.71N 71.11W
07/22/2019 BRISTOL MA AMATEUR RADIO
STAFFORD SQUARE NOT PASSABLE DUE TO FLOODING.
0935 PM FLOOD NEW BEDFORD 41.66N 70.94W
07/22/2019 BRISTOL MA AMATEUR RADIO
ACHUSHNET AVENUE AND WAMSUTTA STREET FLOODED AND
IMPASSABLE AND MANHOLE COVERS POPPING OFF DUE TO THE
FLOODING.
0937 PM FLOOD NEW BEDFORD 41.66N 70.94W
07/22/2019 BRISTOL MA AMATEUR RADIO
SAWYER STREET AT BELLEVILLE AVENUE FLOODED AND
IMPASSABLE. CAR STUCK IN FLOOD WATERS.
0937 PM LIGHTNING ASSONET 41.80N 71.07W
07/22/2019 BRISTOL MA AMATEUR RADIO
FOREST FIRE BUILDING AT THE FREETOWN STATE FOREST
STRUCK BY LIGHTNING. MINOR DAMAGE TO BUILDING.
0942 PM FLOOD NEW BEDFORD 41.66N 70.94W
07/22/2019 BRISTOL MA AMATEUR RADIO
ROUTE 18 BY THE RAILROAD BRIDGE FLOODED AND IMPASSABLE.
PURCHASE AT AUSTIN STREET FLOODED AND IMPASSABLE.
COGGESHALL AND PURCHASE STREET FLOODED AND IMPASSABLE.
COGGESHALL STREET AT ROUTE 18 FLOODED AND IMPASSABLE
WITH CAR STUCK IN FLOOD WATERS AND ROAD CLOSED.
0946 PM FLOOD FAIRHAVEN 41.64N 70.90W
07/22/2019 BRISTOL MA AMATEUR RADIO
WASHINGTON STREET FLOODED AND IMPASSABLE WITH 2 FEET OF
WATER REPORTED ON WASHINGTON AT PLEASANT STREET.
0949 PM FLOOD MARION 41.70N 70.76W
07/22/2019 PLYMOUTH MA AMATEUR RADIO
COUNTY ROAD FLOODED AND IMPASSABLE.
&&
EVENT NUMBER BOX1902638
EVENT NUMBER BOX1902639
EVENT NUMBER BOX1902640
EVENT NUMBER BOX1902641
EVENT NUMBER BOX1902642
EVENT NUMBER BOX1902643
EVENT NUMBER BOX1902644
EVENT NUMBER BOX1902645
EVENT NUMBER BOX1902646
EVENT NUMBER BOX1902647
EVENT NUMBER BOX1902648
EVENT NUMBER BOX1902649
KABLocal storm report, Jul 22, 11:38 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1138 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM MARINE TSTM WIND ROSE ISLAND 41.50N 71.34W
07/22/2019 M50 MPH NEWPORT RI MESONET
0848 PM MARINE TSTM WIND CONIMICUT 41.72N 71.38W
07/22/2019 M46 MPH KENT RI AMATEUR RADIO
0920 PM TSTM WND DMG NARRAGANSETT 41.43N 71.47W
07/22/2019 WASHINGTON RI AMATEUR RADIO
TREES DOWN ON ROUTE 1 BLOCKING ONE LANE
0931 PM MARINE TSTM WIND WAREHAM 41.75N 70.72W
07/22/2019 M43 MPH PLYMOUTH MA MARINE MESONET
0940 PM LIGHTNING WAREHAM 41.75N 70.72W
07/22/2019 PLYMOUTH MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON BLUEBERRY STREET.
0950 PM MARINE TSTM WIND WOODS HOLE 41.53N 70.67W
07/22/2019 M42 MPH BARNSTABLE MA AMATEUR RADIO
0955 PM MARINE TSTM WIND BARLOWS LANDING 41.69N 70.63W
07/22/2019 M43 MPH BARNSTABLE MA AMATEUR RADIO
REPORT FROM MARINE VESSEL LANGDON
1005 PM LIGHTNING SANDWICH 41.76N 70.50W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING ON VIKING LANE
1012 PM FLOOD SAGAMORE 41.77N 70.53W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS AT THE BASE OF THE SAGAMORE
BRIDGE.
1013 PM TSTM WND DMG MASHPEE 41.65N 70.48W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON GREAT NECK ROAD SOUTH
1013 PM TSTM WND DMG BARNSTABLE 41.70N 70.30W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON ASA MEIGS ROAD IN MARSTONS MILLS. OAK
STREET WITH TREE DOWN BLOCKING ONE LANE OF THE ROAD IN
WEST BARNSTABLE.
1018 PM MARINE TSTM WIND WEST DENNIS 41.65N 70.17W
07/22/2019 M51 MPH BARNSTABLE MA MESONET
1020 PM TSTM WND DMG HARWICH 41.69N 70.07W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
2 LARGE TREES DOWN ON A HOUSE ON LAKE PLEASANT AVENUE -
ROUTE 124. 2 LARGE TREES DOWN BLOCKING ONE LANE OF ROUTE
124. TREE DOWN ON BANK STREET. TREE DOWN ON GOTHAM ROAD.
TREE DOWN ON SISSON ROAD. LARGE LIMB DOWN BLOCKING ROUTE
28 IN THE AREA OF 274 ROUTE 28. LARGE TREE AND WIRES
DOWN ON GUILFORD DRIVE. TREE AND WIRES DOWN ON MAIN
STREET AT UNCLE HARRYS ROAD.
1024 PM MARINE TSTM WIND CHAPIN 41.73N 70.23W
07/22/2019 M43 MPH BARNSTABLE MA MESONET
&&
EVENT NUMBER BOX1902650
EVENT NUMBER BOX1902651
EVENT NUMBER BOX1902652
EVENT NUMBER BOX1902653
EVENT NUMBER BOX1902654
EVENT NUMBER BOX1902655
EVENT NUMBER BOX1902656
EVENT NUMBER BOX1902657
EVENT NUMBER BOX1902658
EVENT NUMBER BOX1902659
EVENT NUMBER BOX1902660
EVENT NUMBER BOX1902661
EVENT NUMBER BOX1902662
EVENT NUMBER BOX1902663
KABLocal storm report, Jul 22, 11:42 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1142 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM MARINE TSTM WIND BEAVERTAIL 41.45N 71.40W
07/22/2019 M44 MPH NEWPORT RI MESONET
0842 PM MARINE TSTM WIND NEWPORT 41.56N 71.33W
07/22/2019 M46 MPH ANZ236 RI MESONET
0845 PM MARINE TSTM WIND ROSE ISLAND 41.50N 71.34W
07/22/2019 M50 MPH NEWPORT RI MESONET
0848 PM FLOOD WESTERLY 41.37N 71.81W
07/22/2019 WASHINGTON RI AMATEUR RADIO
ROUTE 1 SOUTH NEAR THE HAVERSHAM TAVERN MULTIPLE CARS
STUCK IN FLOOD WATERS. ROAD CLOSED DUE TO FLOODING.
0848 PM MARINE TSTM WIND CONIMICUT 41.72N 71.38W
07/22/2019 M46 MPH KENT RI AMATEUR RADIO
0850 PM FLOOD PUTNAM 41.92N 71.90W
07/22/2019 WINDHAM CT AMATEUR RADIO
WALMART PARKING LOT AT SCHOOL STREET AND ON CHURCH
STREET IN FRONT OF THE FIREHOUSE 6 TO 8 INCHES OF STREET
FLOODING IN SCATTERED SPOTS.
0857 PM MARINE TSTM WIND NEWPORT 41.56N 71.22W
07/22/2019 M47 MPH NEWPORT RI MESONET
0904 PM TSTM WND DMG BRISTOL 41.68N 71.27W
07/22/2019 BRISTOL RI AMATEUR RADIO
WIRES AND TRANSFORMER KNOCKED DOWN ON COOKE STREET AT
UNION STREET.
0920 PM TSTM WND DMG ASSONET 41.80N 71.07W
07/22/2019 BRISTOL MA AMATEUR RADIO
TREE DOWN ACROSS SLAB BRIDGE ROAD
0920 PM TSTM WND DMG NARRAGANSETT 41.43N 71.47W
07/22/2019 WASHINGTON RI AMATEUR RADIO
TREES DOWN ON ROUTE 1 BLOCKING ONE LANE
0930 PM FLOOD FALL RIVER 41.71N 71.11W
07/22/2019 BRISTOL MA AMATEUR RADIO
STAFFORD SQUARE NOT PASSABLE DUE TO FLOODING.
0931 PM MARINE TSTM WIND WAREHAM 41.75N 70.72W
07/22/2019 M43 MPH PLYMOUTH MA MARINE MESONET
0935 PM FLOOD NEW BEDFORD 41.66N 70.94W
07/22/2019 BRISTOL MA AMATEUR RADIO
ACHUSHNET AVENUE AND WAMSUTTA STREET FLOODED AND
IMPASSABLE AND MANHOLE COVERS POPPING OFF DUE TO THE
FLOODING.
0937 PM FLOOD NEW BEDFORD 41.66N 70.94W
07/22/2019 BRISTOL MA AMATEUR RADIO
SAWYER STREET AT BELLEVILLE AVENUE FLOODED AND
IMPASSABLE. CAR STUCK IN FLOOD WATERS.
0937 PM LIGHTNING ASSONET 41.80N 71.07W
07/22/2019 BRISTOL MA AMATEUR RADIO
FOREST FIRE BUILDING AT THE FREETOWN STATE FOREST
STRUCK BY LIGHTNING. MINOR DAMAGE TO BUILDING.
0940 PM LIGHTNING WAREHAM 41.75N 70.72W
07/22/2019 PLYMOUTH MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON BLUEBERRY STREET.
0942 PM FLOOD NEW BEDFORD 41.66N 70.94W
07/22/2019 BRISTOL MA AMATEUR RADIO
ROUTE 18 BY THE RAILROAD BRIDGE FLOODED AND IMPASSABLE.
PURCHASE AT AUSTIN STREET FLOODED AND IMPASSABLE.
COGGESHALL AND PURCHASE STREET FLOODED AND IMPASSABLE.
COGGESHALL STREET AT ROUTE 18 FLOODED AND IMPASSABLE
WITH CAR STUCK IN FLOOD WATERS AND ROAD CLOSED.
0946 PM FLOOD FAIRHAVEN 41.64N 70.90W
07/22/2019 BRISTOL MA AMATEUR RADIO
WASHINGTON STREET FLOODED AND IMPASSABLE WITH 2 FEET OF
WATER REPORTED ON WASHINGTON AT PLEASANT STREET.
0949 PM FLOOD MARION 41.70N 70.76W
07/22/2019 PLYMOUTH MA AMATEUR RADIO
COUNTY ROAD FLOODED AND IMPASSABLE.
0950 PM MARINE TSTM WIND WOODS HOLE 41.53N 70.67W
07/22/2019 M42 MPH BARNSTABLE MA AMATEUR RADIO
0955 PM MARINE TSTM WIND BARLOWS LANDING 41.69N 70.63W
07/22/2019 M43 MPH BARNSTABLE MA AMATEUR RADIO
REPORT FROM MARINE VESSEL LANGDON
0955 PM MARINE TSTM WIND WAQUOIT BAY 41.55N 70.55W
07/22/2019 M53 MPH BARNSTABLE MA MARINE MESONET
1005 PM LIGHTNING SANDWICH 41.76N 70.50W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING ON VIKING LANE
1012 PM FLOOD SAGAMORE 41.77N 70.53W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS AT THE BASE OF THE SAGAMORE
BRIDGE.
1013 PM TSTM WND DMG MASHPEE 41.65N 70.48W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON GREAT NECK ROAD SOUTH
1013 PM TSTM WND DMG BARNSTABLE 41.70N 70.30W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON ASA MEIGS ROAD IN MARSTONS MILLS. OAK
STREET WITH TREE DOWN BLOCKING ONE LANE OF THE ROAD IN
WEST BARNSTABLE.
1018 PM MARINE TSTM WIND WEST DENNIS 41.65N 70.17W
07/22/2019 M51 MPH BARNSTABLE MA MESONET
1020 PM TSTM WND DMG HARWICH 41.69N 70.07W
07/22/2019 BARNSTABLE MA AMATEUR RADIO
2 LARGE TREES DOWN ON A HOUSE ON LAKE PLEASANT AVENUE -
ROUTE 124. 2 LARGE TREES DOWN BLOCKING ONE LANE OF ROUTE
124. TREE DOWN ON BANK STREET. TREE DOWN ON GOTHAM ROAD.
TREE DOWN ON SISSON ROAD. LARGE LIMB DOWN BLOCKING ROUTE
28 IN THE AREA OF 274 ROUTE 28. LARGE TREE AND WIRES
DOWN ON GUILFORD DRIVE. TREE AND WIRES DOWN ON MAIN
STREET AT UNCLE HARRYS ROAD.
1024 PM MARINE TSTM WIND CHAPIN 41.73N 70.23W
07/22/2019 M43 MPH BARNSTABLE MA MESONET
&&
EVENT NUMBER BOX1902664 BOX1902638 BOX1902650 BOX1902639 BOX1902651
BOX1902640 BOX1902665 BOX1902641 BOX1902642 BOX1902652 BOX1902643
BOX1902653 BOX1902644 BOX1902645 BOX1902646 BOX1902654 BOX1902647
BOX1902648 BOX1902649 BOX1902655 BOX1902656 BOX1902666 BOX1902657
BOX1902658 BOX1902659 BOX1902660 BOX1902661 BOX1902662 BOX1902663
KABThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:01 PM EDT | Areal Flood Warning | BOX | Bristol, Kent, Newport, Providence, Washington | 3 hr |
| Jul 22, 8:36 PM EDT | Special Weather Statement | BOX | Bristol, Newport, Washington | 39 min |
| Jul 22, 8:40 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Newport, Washington | 65 min |
| Jul 22, 9:09 PM EDT | Severe Thunderstorm Warning | BOX | Newport, Washington | 20 min |
| Jul 22, 8:09 PM EDT | Special Marine Warning | BOX | 96 min | |
| Jul 22, 8:31 PM EDT | Areal Flood Warning | BOX | Bristol, Plymouth | 2 hr |
| Jul 22, 9:03 PM EDT | Areal Flood Warning | BOX | Bristol, Plymouth | 91 min |
| Jul 22, 9:12 PM EDT | Special Marine Warning | BOX | 63 min | |
| Jul 22, 9:33 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Bristol, Dukes, Plymouth | 35 min |
| Jul 22, 9:36 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jul 22, 9:55 PM EDT | Tornado Warning | BOX | Barnstable | 24 min |
| Jul 22, 10:17 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 26 min |
| Jul 22, 10:21 PM EDT | Tornado Warning | BOX | Barnstable | 12 min |
| Jul 22, 10:23 PM EDT | Special Marine Warning | BOX | 52 min | |
| Jul 23, 5:06 AM EDT | Special Marine Warning | BOX | 24 min | |
| Jul 23, 5:59 AM EDT | Special Marine Warning | BOX | 46 min | |
| Jul 23, 6:29 AM EDT | Special Marine Warning | BOX | 30 min | |
| Jul 23, 9:45 AM EDT | Special Marine Warning | BOX | 60 min | |
| Jul 23, 10:00 AM EDT | Special Marine Warning | BOX | 45 min | |
| Jul 23, 10:39 AM EDT | Special Marine Warning | BOX | 51 min | |
| Jul 23, 10:45 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 45 min |
| Jul 23, 11:13 AM EDT | Tornado Warning | BOX | Barnstable, Dukes | 32 min |
| Jul 23, 11:26 AM EDT | Special Marine Warning | BOX | 34 min | |
| Jul 23, 11:39 AM EDT | Tornado Warning | BOX | Barnstable | 36 min |
| Jul 23, 11:44 AM EDT | Special Marine Warning | BOX | 31 min | |
| Jul 23, 12:12 PM EDT | Tornado Warning | BOX | Barnstable | 21 min |
| Jul 23, 12:16 PM EDT | Special Marine Warning | BOX | 29 min | |
| Jul 23, 12:43 PM EDT | Special Marine Warning | BOX | 32 min |
Nearby
Flash Flood Watches in Massachusetts, 2019Flash Flood Watches in Rhode Island, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.